# SDR ASAA2025042257699

- Difficulty date: April 22, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 60,125 hours, 18,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A313110
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION FOUND AT STR 10 R/H BETWEEN STA 727A AND STA 887. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKIN PN# 146A3131-10, 146A3151-94 BETWEEN STA 727A AND STA 887 AT STR 10 R/H IAW EA# 800-53EA-28658 REV00.
